# SDR AALA20040584

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT ROWS 16D THROUGH 25D AND EMERGENCY EXIT LIGHT OVER RIGHT AND LEFT HAND WING INOPERATIVE.  REPLACED BATTERY PACK M10953 FOR EMERGENCY LIGHTS AT SEAT ROWS 16D THROUGH 25D AND EMERGENCY EXIT LIGHTS OVER RIGHT AND LEFT HAND WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
